Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My face is like a tomatoe... red marks everywhere... im seriously considering quitting accutane just so that these F&%*#n red mark go away :xxx:

Is anyone else in the same position as me?

any motivation/ help would be greatly appreciated

Share this post


Link to post
Share on other sites

I think I'm on the same boat. Are you talking about redmarks from acne or just red blotchiness from the accutane and the dryness? I have BOTH. So my face is all red and blotchy with a ton of red acne scars all over! From what I was told, the scars won't really go away until after the treatment because the healing process is slowed down a lot while on Accutane. As for the blotchiness, it could just be tane burn and it comes and goes throughout the treatment.

I always have quitting tane in the back of my mind but I know if I do, my acne will just get worse and I'll just regret it. I have already started, so i may as well stick it out. I would recommend the same for you too.

Share this post


Link to post
Share on other sites

Yeh simo is right

I also have red dots everywhere... its a pain if your waiting for it to fade... but just concentrate on getting rid of active spots 1st, when thats done then red marks. if u have red patches then try doing things opposite "HOT" so no hot food, no hot drinks, no hot shower etc... it might reduce it but not 100% sure.

I say just stick to it... no point quitting now! i mean how woser can it get? just a few month of crap man then u get your life back!

Share this post


Link to post
Share on other sites

I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness is lightened (significantly lighter than my skin tone). I have completely smooth skin now, but the redness of the former acne and the whiteness of the area where the medicine was applied is depressing. Does anyone have similar experience or any insight? (I've had little peeling, not much burning, or itchiness). I live in a hot climate (India) and use an SPF 40 on my face, (Clinque city block, with a tint). I wash three times with Cetaphil, Gentle Moistorizer. I also use concealer on the acne, to even out the spots. If anyone has any advice about what to do about the overall tone of my face or about the redness of the former acne, I would really appreciate it. Also, the best of luck to anyone who suffers from acne. F 28 14 days

quote name='Freedom2006' date='Apr 20 2007, 12:20 AM' post='1812386']

Yeh simo is right

I also have red dots everywhere... its a pain if your waiting for it to fade... but just concentrate on getting rid of active spots 1st, when thats done then red marks. if u have red patches then try doing things opposite "HOT" so no hot food, no hot drinks, no hot shower etc... it might reduce it but not 100% sure.

I say just stick to it... no point quitting now! i mean how woser can it get? just a few month of crap man then u get your life back!

Share this post


Link to post
Share on other sites

I'm going to give aloe vera gel with my moisturizer a try. I heard it helps with redness and helps heal acne scars much faster... Anyone got any comments on that??

Share this post


Link to post
Share on other sites

im in the same boat. I so want to be off this drug, but I dont want pimples anymore, so im sticking to accutane. It will be worth it in the long run. Im taking omega 3 supplements at the moment which reduces inflammation and helps scar tissue, so that should help with the redness and prevent my red marks being so red in future.

73 days of accutane down, so 2 and a half months gone. 3 and a half elft, cant wait till its done!!!

Share this post


Link to post
Share on other sites

Hey..

It might sound weird but dont worry about the red spots u having now... it will stay throught out the course, if u lucky u may see a little improvement on the last month. but when u off it, it just disappear... slowly of course! there alot of gel/serum u can use after the Tane to speed up the healing process...

Share this post


Link to post
Share on other sites

Hey annaka

Seem like u have skin pigmentation problem... uneven skin tone... ummm u can use face bionic serum but it takes a while to see the improvement (a month or so). or go to your Derm and ask for a pigmentation peel, u probably have to go throught a few peel sessions to see good result.

Share this post


Link to post
Share on other sites

Yeh i got the same thing; red spots and general redness, just stick to it. As was mentioned above getting rid of active acne is proirity 1, after you're off the drug then the other stuff will go with time.

Share this post


Link to post
Share on other sites

simo aloe vera didnt really help my red marks but it did in fact help heal skin quiker after bleeding in a single spot... good luck though thanks

Share this post


Link to post
Share on other sites
simo aloe vera didnt really help my red marks but it did in fact help heal skin quiker after bleeding in a single spot... good luck though thanks

Share this post


Link to post
Share on other sites

I have red dots too, all over my cheeks, it's honestly worse than the few zits that I have

Share this post


Link to post
Share on other sites

I just started Accutane 3 days ago and I have hardly any side effects so far, I've always had redness and dry lips :P. My skin however never gets dry, I think its what I eat we just eat healthy stuff in my family. Time will tell though things can change.

Share this post


Link to post
Share on other sites
I just started Accutane 3 days ago and I have hardly any side effects so far, I've always had redness and dry lips :P. My skin however never gets dry, I think its what I eat we just eat healthy stuff in my family. Time will tell though things can change.

Share this post


Link to post
Share on other sites
I'm going to give aloe vera gel with my moisturizer a try. I heard it helps with redness and helps heal acne scars much faster... Anyone got any comments on that??

Share this post


Link to post
Share on other sites
I'm going to give aloe vera gel with my moisturizer a try. I heard it helps with redness and helps heal acne scars much faster... Anyone got any comments on that??

I find it actually helps fade red marks. I was kind of skeptic when I first heard about that benefit, and back when I was clear, I tried it and didn't like it becase it made my face tight.

I am now on Accutane and have been clear for three weeks. However, I still have some red marks. At night, I mix in equal amounts some aloe vera gel (Fruit of the Earth brand) with my moisturizer. My face does get a bit red for an hour or so when I do this, but the next morning when I wake up, my tone is incredibly even and my red marks almost invisible. After my morning shower, the red marks are a bit more visible, but every day they get lighter and lighter. I've tried using the aloe vera gel on its own and I find the results are the same as when mixed in with some moisturizer, but on its own it dries out my face and makes it feel uncomfortable.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×